Jump to content

Anyone have severe sx's right after a tiny cut?


Recommended Posts

I made a teeny-tiny Clonazapam cut 2 nights ago. After only 4 hours I had raging sx's. Insomnia...paranoia...stinging/burning/vibrating left leg & hip...balance issues...excessive salivation... :'( Anyone else have these? I have not even completed the tapering yet!!!! Is this typical?
Link to comment
Share on other sites

Hi Teacher2,

 

So sorry to hear that you are experiencing these sxs.  Do you think increasing the Zoloft might be causing some of them? 

 

Take care,

 

NYClady

Link to comment
Share on other sites

Hi NYClady. I'm not sure???? I do know that I made a terrible decision to try to cut the Zoloft before I completed the Clonazapam taper. I do not know if these symptoms are from cutting the Zoloft & reinstating....then after a few days I cut a teeny bit of Clonazapam, off the p.m. dose. Whew! What to do! Thanks for your reply!
Link to comment
Share on other sites

I made a teeny-tiny Clonazapam cut 2 nights ago. After only 4 hours I had raging sx's. Insomnia...paranoia...stinging/burning/vibrating left leg & hip...balance issues...excessive salivation... :'( Anyone else have these? I have not even completed the tapering yet!!!! Is this typical?

 

Hi, this is mishi.. I find the same thing happens to me.. I started doing small cuts of K and boom it really hurts bad. I hope you are feeling better soon... It will go away I promise.... Wishing you better days and no pain for you

 

Please take care

I try to distract when this happens

Try to walk ouside, eat something, or try a bath

Link to comment
Share on other sites

Hi Mishi :) Thanks for the tips. I do tend to just sit in my bedroom, in pajamas, obsessing & worrying about the way I'm feeling. Love to you and all the BB's :smitten:
Link to comment
Share on other sites

×
×
  • Create New...